Alert archive / Colorado / Severe Thunderstorm Warnings in 2004

Severe Thunderstorm Warning 52, NWS Denver/Boulder, CO

June 15, 2004Phillips County, Sedgwick County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 15, 2004, 7:59 PM MDT for Phillips County, Sedgwick County, Colorado. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 15, 2004, 7:59 PM MDT (01:59 UTC)
Expired
Jun 15, 2004, 9:00 PM MDT
In force
61 min
Issued by
NWS Denver/Boulder, CO
Area
Counties, with a storm outline in the text

Counties Phillips County, CO, Sedgwick County, CO

The radar

The Goodland radar (KGLD), 165 km from the middle of the area, began a volume at 02:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 1:20 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 2.0 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2004-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2004-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2937 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

564 
WUUS55 KBOU 160159
SVRBOU
COC095-115-160300-

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
753 PM MDT TUE JUN 15 2004

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PHILLIPS COUNTY IN NORTHEAST COLORADO
  THIS INCLUDES THE CITY OF HOLYOKE
  SEDGWICK COUNTY IN NORTHEAST COLORADO
  THIS INCLUDES THE CITY OF JULESBURG

* UNTIL 900 PM MDT

* AT 753 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 4 MILES NORTHEAST OF SIXTEEN-MILE CORNER...OR
  ABOUT 15 MILES SOUTHEAST OF JULESBURG...MOVING WEST AT 20 MPH.
  ANOTHER SEVERE THUNDERSTORM WAS 5 MILES NORTH OF HOLYOKE MOVING
  NORTH AT 15 MILES AND ADDITIONAL STORMS WERE DEVELOPING IN 
  CENTRAL SEDGWICK COUNTY.

LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...
AMHERST...FAIRFIELD...HAXTUN...HIGHLAND CENTER...HOLYOKE...
JULESBURG...MARKS BUTTE...OVID...PAOLI...PLEASANT VALLEY...
SEDGWICK...SIXTEEN-MILE CORNER AND WAGES.

WIND GUSTS TO 66 MPH WERE REPORTED 2 MILES EAST OF AMHERST AT 755 
PM. THE STORMS IN PHILLIPS COUNTY HAVE A HISTORY OF PRODUCING 
DAMAGING WINDS AND DIME SIZE HAIL.

VERY LARGE HAIL IS POSSIBLE WITH THESE SEVERE THUNDERSTORMS. IF YOU 
ARE IN THE PATH OF THE STORM...PUT YOUR CAR IN A GARAGE AND MOVE TO A
SUBSTANTIAL SHELTER.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN DENVER.

LAT...LON 4075 10265 4045 10266 4045 10207 4100 10206
          4100 10265

$$

GIMMESTAD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 2:20 PM MDT, 5 hours 39 minutes earlier.

Area forecast discussion, Jun 15, 2:20 PM MDT, 5 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
220 PM MDT TUE JUN 15 2004

.SHORT TERM DISCUSSION...THINGS ARE COMING TOGETHER FOR A
SIGNIFICANT PRECIPITATION EVENT OVER THE NORTHEAST PLAINS OF
COLORADO...AS WELL AS SEVERE WEATHER.  CURRENT ANALYSIS SHOWS A WELL
DEFINED BOUNDARY EXTENDING FROM MONUMENT HILL NORTHEASTWARD TO NEAR
FORT MORGAN AND STERLING.  EXPECT CONVECTION TO EXPLODE SOON ALONG
THIS BOUNDARY AS WE REACH CONVECTIVE TEMPERATURE AND ARE ABLE TO
RELEASE THE CAPES OVER 3000 J/KG ALONG AND EAST OF THE BOUNDARY.
FARTHER WEST...THERE IS STILL SOME POTENTIAL FOR SEVERE AS CAPES ARE
NEAR 1000 J/KG AND BOUNDARY MAY GET ENOUGH OF A PUSH FROM DEVELOPING
CONVECTION TO BRING IT BACK TO THE FOOTHILLS.  WILL MAINTAIN THE
SCATTERED POPS ALONG THE FRONT RANGE AND HAVE ALREADY BOOSTED THEM
TO LIKELY FARTHER EAST WHERE MCS INITIATION SHOULD TAKE PLACE.  WEAK
WAVE CURRENTLY MOVING NORTHWARD OUT OF NEW MEXICO SHOULD ALSO HELP
GENERATE MORE WIDESPREAD PRECIP.

COLD FRONT WILL PUSH IN AFTER MIDNIGHT AND WITH AMPLE LOW LEVEL
MOISTURE WIDESPREAD STRATUS EXPECTED TO DEVELOP.  WILL MAINTAIN SOME
SMALL POPS INTO WEDNESDAY MORNING WITH WEAK UPSLOPE COMPONENT.  BY
WEDNESDAY AFTERNOON...EXPECT ANOTHER ROUND OF CONVECTION BUT THIS
TIME MOST OF IT WILL BE CONFINED TO THE MOUNTAINS WHERE THE AIRMASS
IS UNSTABLE ENOUGH.  A COUPLE STORMS MAY DRIFT OFF THE FOOTHILLS
INTO THE I-25 CORRIDOR BUT OTHERWISE THE PLAINS ARE FAR TOO STABLE
TO SUPPORT THUNDER.  WILL PLAY TEMPS MUCH COLDER WITH STRATUS AND
CLOSE TO ETA GUIDANCE.

.LONG TERM DISCUSSION...MODELS ARE STILL SHOWING STRONG RIDGING
ALONG THE WEST COAST AND TROFING OVER THE CENTRAL U.S. THROUGH THE
EXTENDED PERIOD. 500-300 MB FLOW OVER THE AREA REMAINS PRETTY MUCH
ZONAL THROUGH SUNDAY THEN BECOMES NWLY AS A RIDGE BEGINS BUILDING
OVER THE SRN ROCKIES. THE GFS IS NO LONGER DIGGING THE UPR TROF AS
FAR SOUTH AS IT DID YESTERDAY. MODELS ALSO DELAYING THE ARRIVAL OF
A LATE WEEK COLD FRONT IN NERN COLORADO. A STRONG COLD FRONT WAS
PROGGED TO BACKDOOR INTO NERN COLORADO AROUND 12Z/FRIDAY. NOW LATEST
ETA/AVN SHOW ITS ARRIVAL NOT UNTIL LATE FRIDAY AFTERNOON OR EARLY
EVENING. ETA/AVN ALSO NO LONGER SHOWING DOWNSLOPE WARMING AND DRYING
ON THURSDAY...INSTEAD THEY KEEP THE PLAINS UNSEASONABLY COOL AND
MOIST WITH PERSISTENT UPSLOPE FLOW ALBEIT SHALLOW THROUGH MUCH OF
THE DAY THURSDAY. THUS CONDITIONS NOW LOOK TOO STABLE FOR CONVECTIVE
INITIATION EAST OF THE MTNS. ON THE OVERHAND...THE ELEVATED HEAT
SOURCE OF THE MTNS AND FOOTHILLS SHOULD SEE AT LEAST ISOLATED
AFTERNOON AND EARLY EVENING T-STORMS THURSDAY WITH A 850-700MB
THETA-E RIDGE UP AGAINST THE FRONT RANGE. FRIDAY...ETA SHOWS S/SWLY
FLOW FLUSHING THE COOL/MOIST AIR ON THE PLAINS EAST ON THE AREA IN
THE MORNING...THEN PRESSURE FALLS ALONG THE FRONT RANGE TURN WINDS
AROUND TO NELY IN THE AFTERNOON. ETA SHOWS CAPE VALUES IN THE
1200-1800 J/KG RANGE AND BOUNDARY LYR HELICITY VALUES IN THE 200-300
RANGE WITH 700-600MB 30-35KT W/SWLYS AND 20KT SELYS AT THE SFC.
FRIDAY AFTERNOON AND NOT THURSDAY LOOKS TO BE THE NEXT SVR WX THREAT
FOR THE PLAINS. COULD SEE ISOLATED SVR T-STORMS UP ALONG THE FRONT
RANGE WITH A DENVER CYCLONE IN PLACE.

SATURDAY-TUESDAY...AVN SHOWS A REINFORCING SURGE OF COOL/MOIST AIR
EAST OF THE MTNS ON SATURDAY AS A COLD CORE 1023MB SFC HIGH SLIDES
SEWRD OUT OF MONTANA. MOS GUIDANCE MAX TEMPS IN THE LOWER 70S ON THE
PLAINS SATURDAY MAY BE TOO WARM SHOULD UPSLOPE CLOUDINESS BE GREATER
AND THE SFC HIGH BE STRONGER THAN EXPECTED. MAY NOT SEE HIGH PLAINS
TEMPS CLIMBING ABOVE THE LOWER 60S. AGAIN...AIRMASS ON THE PLAINS
WILL PROBABLY BE TOO COOL AND STABLE FOR T-STORM FORMATION BUT
SCATTERED LIGHT STRATIFORM PRECIP A GOOD BET. SUNDAY...SEE ONLY
SLIGHT WARMING WITH COOL HIGH PRESSURE AIR HANGING AROUND...BUT LESS
CLOUD COVER. 10 PCT POPS ALREADY IN THE FCST FOR SUNDAY AFTERNOON
AND EVENING MAY BE TOO HIGH...BUT WILL LEAVE POPS ALONE. MONDAY...
GFS HINTS AT ANOTHER WEAK SURGE OF COOL HIGH PRES AIR AND LOW LEVEL
UPSLOPE FLOW. THOUGH UPSLOPE WILL BE SHALLOW/WEAK...WILL KEEP A
SLIGHT CHANCE OF T-SHOWERS IN FOR MONDAY. TUESDAY LOOKS DRY AND
WARMER WITH UPR RIDGE BUILDING OVER THE SRN ROCKIES.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...NONE.

BARJENBRUCH/BAKER
Hazardous weather outlook, Jun 15, 2:37 PM MDT, 5 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
237 PM MDT TUE JUN 15 2004

COZ030>051-161200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
237 PM MDT TUE JUN 15 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS WILL OCCUR ACROSS THE NORTHEAST PLAINS OF
COLORADO THIS AFTERNOON AND EVENING.

MOISTURE AND INSTABILITY HAVE INCREASED SIGNIFICANTLY ACROSS THE
NORTHEAST PLAINS OF COLORADO THIS AFTERNOON.  SCATTERED
THUNDERSTORMS WERE QUICKLY DEVELOPING AND HAVE ALREADY BECOME
SEVERE.  LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY
THREATS...BUT AN ISOLATED SHORT LIVED TORNADO IS ALSO POSSIBLE ALONG
A BOUNDARY FROM DOUGLAS COUNTY NORTHEASTWARD TOWARD FORT MORGAN AND
STERLING.  HEAVY RAINFALL AND FLASH FLOODING MAY ALSO ACCOMPANY THE
STRONGER STORMS.

AT THIS TIME...THE HIGHEST THREAT OF SEVERE THUNDERSTORMS IS ALONG
AND EAST OF A LINE FROM GREELEY TO DENVER INTERNATIONAL AIRPORT TO
CASTLE ROCK.  HOWEVER...AN ISOLATED SEVERE THUNDERSTORM CAN NOT BE
RULED OUT FARTHER WEST INCLUDING THE I-25 URBAN CORRIDOR FROM DENVER
TO FORT COLLINS.

IN THE MOUNTAINS...THUNDERSTORM COVERAGE WILL BE LESS WIDESPREAD AND
RAINFALL AMOUNTS WILL BE LIGHTER.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

UNSEASONABLY COOL AND STABLE CONDITIONS SHOULD HINDER THE FORMATION
OF THUNDERSTORMS ON THE PLAINS WEDNESDAY THROUGH MONDAY. HOWEVER
ENOUGH MOISTURE WILL BE AVAILABLE FOR AT LEAST A SLIGHT CHANCE OF
SHOWERS EACH DAY. IN THE MOUNTAINS AND FOOTHILLS...EXPECTED ISOLATED
AFTERNOON AND EVENING THUNDERSTORMS EACH DAY WHERE THE ATMOSPHERE
SHOULD REMAIN RELATIVELY WARM AND UNSTABLE. GUSTY WINDS AND
LIGHTNING WILL BE THE MAIN THREAT FROM THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION HAS ALREADY OCCURRED.

BARJENBRUCH/BAKER

In the hours before

Local storm report, Jun 15, 4:56 PM MDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT ... CORRECTION
NATIONAL WEATHER SERVICE DENVER CO
456 PM MDT TUE JUN 15 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TORNADO          1 W LEADER              39.90N 104.08W
06/15/2004                   ADAMS              CO   TRAINED SPOTTER

            NO DAMAGE REPORTED.

0338 PM     TORNADO          2 ENE STRASBURG         39.75N 104.27W
06/15/2004                   ADAMS              CO   TRAINED SPOTTER

            NO DAMAGE REPORTED.

0335 PM     TORNADO          2 E STRASBURG           39.74N 104.26W
06/15/2004                   ARAPAHOE           CO   TRAINED SPOTTER

            NO DAMAGE REPORTED

0328 PM     HAIL             2 W KIOWA               39.35N 104.50W
06/15/2004  0.75 INCH        ELBERT             CO   TRAINED SPOTTER

0254 PM     TORNADO          11 SSW ELIZABETH        39.21N 104.68W
06/15/2004  F1               DOUGLAS            CO   TRAINED SPOTTER

            ROOF DAMAGE TO 1 HOUSE WITH BARN DESTROYED. TWO OTHER
            BARNS DAMAGED ON TWO OTHER SEPARATE PROPERTIES.
            SIGNIFICANT TREE DAMAGE IN VICINITY.

0240 PM     TORNADO          1 W CASTLE ROCK         39.38N 104.87W
06/15/2004                   DOUGLAS            CO   AMATEUR RADIO

            NO DAMAGE REPORTED.

0239 PM     TORNADO          4 S CASTLE ROCK         39.32N 104.85W
06/15/2004                   DOUGLAS            CO   LAW ENFORCEMENT

            ROOF BLOWN OFF MACHINE SHOP.

&&

KTF
Local storm report, Jun 15, 5:07 PM MDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT ... CORRECTION
NATIONAL WEATHER SERVICE DENVER CO
507 PM MDT TUE JUN 15 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TORNADO          1 W LEADER              39.90N 104.08W
06/15/2004                   ADAMS              CO   TRAINED SPOTTER

            NO DAMAGE REPORTED.

0338 PM     TORNADO          2 ENE STRASBURG         39.75N 104.27W
06/15/2004                   ADAMS              CO   TRAINED SPOTTER

            NO DAMAGE REPORTED.

0335 PM     TORNADO          2 E STRASBURG           39.74N 104.26W
06/15/2004                   ARAPAHOE           CO   TRAINED SPOTTER

            NO DAMAGE REPORTED

0328 PM     HAIL             2 W KIOWA               39.35N 104.50W
06/15/2004  0.75 INCH        ELBERT             CO   TRAINED SPOTTER

0254 PM     TORNADO          11 NNE ELIZABETH        39.51N 104.52W
06/15/2004  F1               ELBERT             CO   LAW ENFORCEMENT

            ROOF DAMAGE TO 1 HOUSE WITH BARN DESTROYED. TWO OTHER
            BARNS DAMAGED ON TWO OTHER SEPARATE PROPERTIES.
            SIGNIFICANT TREE DAMAGE IN VICINITY.

0240 PM     TORNADO          1 W CASTLE ROCK         39.38N 104.87W
06/15/2004                   DOUGLAS            CO   AMATEUR RADIO

            NO DAMAGE REPORTED.

0239 PM     TORNADO          4 S CASTLE ROCK         39.32N 104.85W
06/15/2004                   DOUGLAS            CO   LAW ENFORCEMENT

            ROOF BLOWN OFF MACHINE SHOP.

&&

KTF
Local storm report, Jun 15, 5:47 PM MDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
547 PM MDT TUE JUN 15 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0531 PM     HAIL             10 SE LIMON             39.16N 103.56W
06/15/2004  0.75 INCH        LINCOLN            CO   TRAINED SPOTTER

0350 PM     TORNADO          1 W LEADER              39.90N 104.08W
06/15/2004                   ADAMS              CO   TRAINED SPOTTER

            NO DAMAGE REPORTED.

0338 PM     TORNADO          2 ENE STRASBURG         39.75N 104.27W
06/15/2004                   ADAMS              CO   TRAINED SPOTTER

            NO DAMAGE REPORTED.

0335 PM     TORNADO          2 E STRASBURG           39.74N 104.26W
06/15/2004                   ARAPAHOE           CO   TRAINED SPOTTER

            NO DAMAGE REPORTED

0328 PM     HAIL             2 W KIOWA               39.35N 104.50W
06/15/2004  0.75 INCH        ELBERT             CO   TRAINED SPOTTER

0254 PM     TORNADO          11 NNE ELIZABETH        39.51N 104.52W
06/15/2004  F1               ELBERT             CO   LAW ENFORCEMENT

            ROOF DAMAGE TO 1 HOUSE WITH BARN DESTROYED. TWO OTHER
            BARNS DAMAGED ON TWO OTHER SEPARATE PROPERTIES.
            SIGNIFICANT TREE DAMAGE IN VICINITY.

0240 PM     TORNADO          1 W CASTLE ROCK         39.38N 104.87W
06/15/2004                   DOUGLAS            CO   AMATEUR RADIO

            NO DAMAGE REPORTED.

0239 PM     TORNADO          4 S CASTLE ROCK         39.32N 104.85W
06/15/2004                   DOUGLAS            CO   LAW ENFORCEMENT

            ROOF BLOWN OFF MACHINE SHOP.

&&

KTF
Local storm report, Jun 15, 6:01 PM MDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
601 PM MDT TUE JUN 15 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0557 PM     HAIL             4 NW KARVAL             38.77N 103.58W
06/15/2004  1.00 INCH        LINCOLN            CO   TRAINED SPOTTER

0555 PM     HAIL             4 S PUNKIN CENTER       38.80N 103.70W
06/15/2004  0.75 INCH        LINCOLN            CO   TRAINED SPOTTER

0531 PM     HAIL             10 SE LIMON             39.16N 103.56W
06/15/2004  0.75 INCH        LINCOLN            CO   TRAINED SPOTTER

0350 PM     TORNADO          1 W LEADER              39.90N 104.08W
06/15/2004                   ADAMS              CO   TRAINED SPOTTER

            NO DAMAGE REPORTED.

0338 PM     TORNADO          2 ENE STRASBURG         39.75N 104.27W
06/15/2004                   ADAMS              CO   TRAINED SPOTTER

            NO DAMAGE REPORTED.

0335 PM     TORNADO          2 E STRASBURG           39.74N 104.26W
06/15/2004                   ARAPAHOE           CO   TRAINED SPOTTER

            NO DAMAGE REPORTED

0328 PM     HAIL             2 W KIOWA               39.35N 104.50W
06/15/2004  0.75 INCH        ELBERT             CO   TRAINED SPOTTER

0254 PM     TORNADO          11 NNE ELIZABETH        39.51N 104.52W
06/15/2004  F1               ELBERT             CO   LAW ENFORCEMENT

            ROOF DAMAGE TO 1 HOUSE WITH BARN DESTROYED. TWO OTHER
            BARNS DAMAGED ON TWO OTHER SEPARATE PROPERTIES.
            SIGNIFICANT TREE DAMAGE IN VICINITY.

0240 PM     TORNADO          1 W CASTLE ROCK         39.38N 104.87W
06/15/2004                   DOUGLAS            CO   AMATEUR RADIO

            NO DAMAGE REPORTED.

0239 PM     TORNADO          4 S CASTLE ROCK         39.32N 104.85W
06/15/2004                   DOUGLAS            CO   LAW ENFORCEMENT

            ROOF BLOWN OFF MACHINE SHOP.

&&

KTF
Local storm report, Jun 15, 6:37 PM MDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
637 PM MDT TUE JUN 15 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             CROOK                   40.86N 102.80W
06/15/2004  1.75 INCH        LOGAN              CO   CO-OP OBSERVER

0625 PM     HAIL             3 SW FLEMING            40.65N 102.88W
06/15/2004  1.00 INCH        LOGAN              CO   TRAINED SPOTTER

0623 PM     HAIL             13 ESE ATWOOD           40.48N 103.04W
06/15/2004  0.88 INCH        LOGAN              CO   AMATEUR RADIO

0620 PM     HAIL             7 S FLEMING             40.58N 102.84W
06/15/2004  1.75 INCH        LOGAN              CO   TRAINED SPOTTER

0607 PM     HAIL             9 SE ESTES PARK         40.28N 105.40W
06/15/2004  0.88 INCH        LARIMER            CO   TRAINED SPOTTER

0605 PM     HAIL             12 SE STERLING          40.53N 103.05W
06/15/2004  0.88 INCH        LOGAN              CO   TRAINED SPOTTER

0604 PM     TORNADO          5 S KARVAL              38.66N 103.53W
06/15/2004                   LINCOLN            CO   LAW ENFORCEMENT

            NO DAMAGE REPORTED.

0557 PM     HAIL             4 NW KARVAL             38.77N 103.58W
06/15/2004  1.00 INCH        LINCOLN            CO   TRAINED SPOTTER

0555 PM     HAIL             4 S PUNKIN CENTER       38.80N 103.70W
06/15/2004  0.75 INCH        LINCOLN            CO   TRAINED SPOTTER

0547 PM     HAIL             ALLENSPARK              40.20N 105.52W
06/15/2004  0.75 INCH        BOULDER            CO   TRAINED SPOTTER

0531 PM     HAIL             10 SE LIMON             39.16N 103.56W
06/15/2004  0.75 INCH        LINCOLN            CO   TRAINED SPOTTER

0350 PM     TORNADO          1 W LEADER              39.90N 104.08W
06/15/2004                   ADAMS              CO   TRAINED SPOTTER

            NO DAMAGE REPORTED.

0338 PM     TORNADO          2 ENE STRASBURG         39.75N 104.27W
06/15/2004                   ADAMS              CO   TRAINED SPOTTER

            NO DAMAGE REPORTED.

0335 PM     TORNADO          2 E STRASBURG           39.74N 104.26W
06/15/2004                   ARAPAHOE           CO   TRAINED SPOTTER

            NO DAMAGE REPORTED

0328 PM     HAIL             2 W KIOWA               39.35N 104.50W
06/15/2004  0.75 INCH        ELBERT             CO   TRAINED SPOTTER

0254 PM     TORNADO          11 NNE ELIZABETH        39.51N 104.52W
06/15/2004  F1               ELBERT             CO   LAW ENFORCEMENT

            ROOF DAMAGE TO 1 HOUSE WITH BARN DESTROYED. TWO OTHER
            BARNS DAMAGED ON TWO OTHER SEPARATE PROPERTIES.
            SIGNIFICANT TREE DAMAGE IN VICINITY.

0240 PM     TORNADO          1 W CASTLE ROCK         39.38N 104.87W
06/15/2004                   DOUGLAS            CO   AMATEUR RADIO

            NO DAMAGE REPORTED.

0239 PM     TORNADO          4 S CASTLE ROCK         39.32N 104.85W
06/15/2004                   DOUGLAS            CO   LAW ENFORCEMENT

            ROOF BLOWN OFF MACHINE SHOP.

&&

KTF
Local storm report, Jun 15, 7:11 PM MDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
711 PM MDT TUE JUN 15 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0652 PM     HAIL             12 S HAXTUN             40.47N 102.63W
06/15/2004  0.75 INCH        PHILLIPS           CO   TRAINED SPOTTER

0648 PM     TSTM WND GST     12 S HAXTUN             40.47N 102.63W
06/15/2004  60 MPH           PHILLIPS           CO   TRAINED SPOTTER

0645 PM     TORNADO          2 NW HAXTUN             40.66N 102.66W
06/15/2004                   PHILLIPS           CO   LAW ENFORCEMENT

            BRIEF TOUCHDOWN WITH NO DAMAGE REPORTED.

0630 PM     HAIL             CROOK                   40.86N 102.80W
06/15/2004  1.75 INCH        LOGAN              CO   CO-OP OBSERVER

0625 PM     HAIL             3 SW FLEMING            40.65N 102.88W
06/15/2004  1.00 INCH        LOGAN              CO   TRAINED SPOTTER

0623 PM     HAIL             13 ESE ATWOOD           40.48N 103.04W
06/15/2004  0.88 INCH        LOGAN              CO   AMATEUR RADIO

0620 PM     HAIL             7 S FLEMING             40.58N 102.84W
06/15/2004  1.75 INCH        LOGAN              CO   TRAINED SPOTTER

0607 PM     HAIL             9 SE ESTES PARK         40.28N 105.40W
06/15/2004  0.88 INCH        LARIMER            CO   TRAINED SPOTTER

0605 PM     HAIL             12 SE STERLING          40.53N 103.05W
06/15/2004  0.88 INCH        LOGAN              CO   TRAINED SPOTTER

0604 PM     TORNADO          5 S KARVAL              38.66N 103.53W
06/15/2004                   LINCOLN            CO   LAW ENFORCEMENT

            NO DAMAGE REPORTED.

0557 PM     HAIL             4 NW KARVAL             38.77N 103.58W
06/15/2004  1.00 INCH        LINCOLN            CO   TRAINED SPOTTER

0555 PM     HAIL             4 S PUNKIN CENTER       38.80N 103.70W
06/15/2004  0.75 INCH        LINCOLN            CO   TRAINED SPOTTER

0547 PM     HAIL             ALLENSPARK              40.20N 105.52W
06/15/2004  0.75 INCH        BOULDER            CO   TRAINED SPOTTER

0531 PM     HAIL             10 SE LIMON             39.16N 103.56W
06/15/2004  0.75 INCH        LINCOLN            CO   TRAINED SPOTTER

0350 PM     TORNADO          1 W LEADER              39.90N 104.08W
06/15/2004                   ADAMS              CO   TRAINED SPOTTER

            NO DAMAGE REPORTED.

0338 PM     TORNADO          2 ENE STRASBURG         39.75N 104.27W
06/15/2004                   ADAMS              CO   TRAINED SPOTTER

            NO DAMAGE REPORTED.

0335 PM     TORNADO          2 E STRASBURG           39.74N 104.26W
06/15/2004                   ARAPAHOE           CO   TRAINED SPOTTER

            NO DAMAGE REPORTED

0328 PM     HAIL             2 W KIOWA               39.35N 104.50W
06/15/2004  0.75 INCH        ELBERT             CO   TRAINED SPOTTER

0254 PM     TORNADO          11 NNE ELIZABETH        39.51N 104.52W
06/15/2004  F1               ELBERT             CO   LAW ENFORCEMENT

            ROOF DAMAGE TO 1 HOUSE WITH BARN DESTROYED. TWO OTHER
            BARNS DAMAGED ON TWO OTHER SEPARATE PROPERTIES.
            SIGNIFICANT TREE DAMAGE IN VICINITY.

0240 PM     TORNADO          1 W CASTLE ROCK         39.38N 104.87W
06/15/2004                   DOUGLAS            CO   AMATEUR RADIO

            NO DAMAGE REPORTED.

0239 PM     TORNADO          4 S CASTLE ROCK         39.32N 104.85W
06/15/2004                   DOUGLAS            CO   LAW ENFORCEMENT

            ROOF BLOWN OFF MACHINE SHOP.

&&

KTF

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 6:01 PM MDTSevere Thunderstorm WarningBOULarimer44 min
Jun 15, 6:10 PM MDTSevere Thunderstorm WarningBOULogan, Phillips, Sedgwick50 min
Jun 15, 6:58 PM MDTSevere Thunderstorm WarningBOULogan, Phillips, Sedgwick62 min
Jun 15, 7:31 PM MDTSevere Thunderstorm WarningBOULogan, Phillips, Sedgwick29 min
Jun 16, 2:44 PM MDTSevere Thunderstorm WarningBOUDouglas, Jefferson46 min
Jun 16, 3:25 PM MDTSevere Thunderstorm WarningBOUArapahoe, Douglas40 min
Jun 16, 4:36 PM MDTSevere Thunderstorm WarningBOULincoln54 min
Jun 16, 4:55 PM MDTSevere Thunderstorm WarningBOUAdams, Washington50 min
Jun 16, 5:34 PM MDTSevere Thunderstorm WarningBOUWashington41 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2004Every severe thunderstorm warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.